# SDR UPS04243208

- Difficulty date: September 8, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lower Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LOWER LEFT WING, FIXED WING STRUCTURE WHICH SECURES NR 3 FLAP TRACK FAIRING IS CRACKED ON BOTH I/B AND O/B SIDES.  HFEC CARRIED OUT ON SUSPECT CRACKS IAW B727 NDTM 51-00-00 PT 6 FIG 4.  CRACKS CONFIRMED ENDS MARKED.  DAMAGED AREA REMOVES IAW SRM 51-10-01.  REPAIR CARRIED OUT IAW SRM 51-40-03.
